# SDR AMWA81813

- Difficulty date: January 3, 2007
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N155ZV
- Make and model: Beech 1900D
- Aircraft serial: UE155
- Engine: Pwa PT6A67D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN GEAR WAS EXTENDED FOR LANDING, THE RT MAIN GEAR DID NOT SHOW DOWN AND LOCKED. THE CREW DECLAIRED AN EMERGENCY AND FOLLOWED EMERGENCY PROCEDURES, BY PUMPING THE GEAR DOWN. THE AIRCRAFT THEN LANDED SAFELY WITH NO FURTHER INCIDENT.
